Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login 
Home Print this page Email this page
Users Online:: 11341
CASE REPORT
Year : 1999  |  Volume : 2  |  Issue : 2  |  Page : 111-113

The hazards of ocular self medication


Department of Ophthalmology, University of Benin Teaching Hospital, Benin City, NIB: Also Visiting Consultant, Dept. of Ophthalmology, Otibhor Okhae, Nigeria

Correspondence Address:
O A Daowdu
Department of Ophthalmology, University of Benin Teaching Hospital, Benin City, NIB: Also Visiting Consultant, Dept. of Ophthalmology, Otibhor Okhae
Nigeria
Login to access the Email id

Source of Support: None, Conflict of Interest: None


Rights and PermissionsRights and Permissions

Three patients seen at the Otibhor Okhae' Teaching Hospital, Irrua in February and March; 1999 are presented. Each of them developed complications following prolonged self medications with steroid eye drops which were initially prescribed either by an Ophthalmologist or an Optician. Ways of minimizing this unwholesome practice, and its ensuing consequences are discussed.


[PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1013    
    Printed84    
    Emailed0    
    PDF Downloaded170    
    Comments [Add]    

Recommend this journal